# SDR COMA2011062170037

- Difficulty date: June 21, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 19,039 hours, 13,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033045
- Condition: Cracked
- Location: Fuselage
- Part time: 19,039 hours, 13,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS BAY HAS A SMALL CRACK IN THE DECK/WEB, BELOW THE BRAKE ACCUMULATOR.  PERFORMED A MAJOR REPAIR BY INCORPORATING GENERIC BOMBARDIER REO 670-53-11-509, STEPS 1 THRU 18, DATED JULY 06, 2010.
